Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 1, Pages 8–16 (Mi zvmmf715)  

This article is cited in 2 scientific papers (total in 2 papers)

On minimal cubature formulas with the trigonometric $d$-property in the two-dimensional case

N. N. Osipov

Krasnoyarsk State Technical University, ul. Kirenskogo 26, Krasnoyarsk, 660074, Russia

Abstract: In the two-dimensional case, a characterization is given of all minimal cubature formulas with the trigonometric $d$-property, where $d$ is odd. For an even $d$, all minimal lattice rules with the trigonometric $d$-property are characterized.

Key words: minimal cubature formulas, trigonometric, lattice rules.

Full text: PDF file (1056 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:1, 5–12

Bibliographic databases:
UDC: 519.644.7
Received: 29.09.2003
Revised: 25.05.2004

Citation: N. N. Osipov, “On minimal cubature formulas with the trigonometric $d$-property in the two-dimensional case”, Zh. Vychisl. Mat. Mat. Fiz., 45:1 (2005), 8–16; Comput. Math. Math. Phys., 45:1 (2005), 5–12

Citation in format AMSBIB
\Bibitem{Osi05}
\by N.~N.~Osipov
\paper On minimal cubature formulas with the trigonometric $d$-property in the two-dimensional case
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 1
\pages 8--16
\mathnet{http://mi.mathnet.ru/zvmmf715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2151041}
\zmath{https://zbmath.org/?q=an:1079.41029}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 1
\pages 5--12


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf715
  • http://mi.mathnet.ru/eng/zvmmf/v45/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kashkin V.B., Kiselev O.I., “Bystraya obrabotka aerokosmicheskikh izobrazhenii, ispolzuyuschaya minimalnye kubaturnye formuly”, Vestnik sibirskogo gosudarstvennogo aerokosmicheskogo universiteta im. akademika M.F. Reshetneva, 2011, no. 1, 31–34  elib
    2. K. A. Kirillov, “Otsenki na prostranstvakh $S_p$ normy funktsionala pogreshnosti kvadraturnykh formul, tochnykh dlya polinomov Khaara”, Zh. vychisl. matem. i matem. fiz., 52:10 (2012), 1747–1755  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:183
    Full text:72
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022